Minnesota, 2003

Tornadoes and Hail in Minnesota, June 24 to 25, 2003

June 24 to 25, 2003 · NWS MPX · 52 events in 18 counties and zones

25 hail, 23 thunderstorm wind, 4 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$7.0 million
Crop damage
$4.0 million
Events
52

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 24, 3:15 AM CST, 11 hours 43 minutes earlier.

Area forecast discussion, Jun 24, 3:15 AM CST, 11 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 AM CDT TUE JUN 24 2003

FORECAST CONCERN NEAR TERM...CONVECTIVE CHANCES AND HYDRO.

MORE RAIN FOR SATURATED NORTHERN CWA THIS AM.  MCS MOVING OUT OF
EASTERN SODAK TO AFFECT THIS AREA THIS MORNING.  MCS OVER SOUTHEAST MN
SHOULD DEPART INTO WISCONSIN AND DISSIPATE.  THEN SHOULD SEE A BREAK
OVER SOUTHERN CWA AROUND MIDDAY AS MID LEVEL CAP DEVELOPS AGAIN.
SIMILAR TO MONDAY.  THEN ETA HAS DEVELOPING BOUNDARY/WARM FRONT
LIFTING INTO SOUTHERN CWA BY LATE AFTERNOON.  WILL HAVE TO WATCH
THIS FOR REDEVELOPMENT.  REDEVELOPMENT EXPECTED IN THE NORTHWEST CWA
CLOSE TO FRONTAL BOUNDARY AS WELL.  HEAVY RAIN THREAT CONTINUES WITH
IMPRESSIVE PWATS >1.5 INCHES.  WILL CONTINUE FLOOD WATCH FORM
CENTRAL AND NORTHERN CWA TODAY AND TONIGHT.

BOUNDARY LIFTS NORTH OVER THE SOUTHEAST CWA THIS EVENING...WITH WEAK
LOW TRAVELING ALONG COLD FRONT OUT WEST.  THIS ALONG WITH UPPER
TROF MOVING THROUGH SHOULD BE ENOUGH TO GENERATE MORE FLOODING
RAINS...ESPECIALLY OVER NORTHWEST THIRD OF CWA.  FRONT MOVES TO THE
EAST OF THE CWA LATE WEDNESDAY AFTERNOON.  WILL CONTINUE CHANCE
POPS INTO THURSDAY AS TROF MOVES OUT OF AREA.

FOLLOWED CLOSER TO WARMER MAV GUIDANCE TODAY...THEN NGM LATER
PERIODS.

.MSP...FLOOD WATCH TODAY AND TONIGHT NORTH OF A LINE FROM REDWOOD
FALLS TO LAKEVILLE.
Hazardous weather outlook, Jun 24, 6:03 AM CST, 8 hours 55 minutes before
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-251100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 AM CDT TUE JUN 24 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS A PORTION
OF SOUTHWEST MINNESOTA LATE THIS AFTERNOON AND TONIGHT.
THE AREA IS SOUTHWEST OF A LINE FROM NEAR BENSON...TO ST.CLOUD...
AND MANKATO.  WHILE THE PRIMARY THREAT IS LARGE HAIL AND DAMAGING
WINDS...ONE OR TWO TORNADOES ARE POSSIBLE.

ACROSS MOST OF THE REST OF CENTRAL...AND SOUTH CENTRAL MINNESOTA...AS
WELL AS WEST CENTRAL WISCONSIN...THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS.

IN ADDITION TO SEVERE WEATHER...THERE IS A STRONG POSSIBILITY OF
TORRENTIAL RAINS OVER A PORTION OF SOUTHERN MINNESOTA TONIGHT. SEE
FLOOD WATCH PRODUCTS FOR SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONTAL BOUNDARY WILL MOVE THROUGH EASTERN MINNESOTA BY
WEDNESDAY EVENING.  THE AIRMASS WILL REMAIN UNSTABLE AHEAD OF THE
FRONT...AND A SLIGHT RISK FOR SEVERE WEATHER WILL BE FOUND EAST OF
A LINE FROM NEAR RICE LAKE WISCONSIN TO WASECA MINNESOTA ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS
AFTERNOON AND TONIGHT OVER MUCH OF SOUTHERN MINNESOTA.

In the hours before

Local storm report, Jun 24, 1:46 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
0246 PM CDT TUE JUN 24 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0930 AM    LONG PRAIRIE              MN   FLASH FLOOD
06/24/03   TODD                           BASEMENTS OF HOMES
                                          FLOODING.  TOWNSHIP ROADS
                                          UNDER WATER.

0830 AM    LITTLE FALLS              MN   FLASH FLOOD
06/24/03   MORRISON                       HWY 371 UNDER WATER.

0530 AM    ALEXANDRIA                MN   FLASH FLOOD
06/24/03   DOUGLAS                        CITY PARK FLOODED.

0300 AM    STILLWATER                MN   0 MPH TSTORM WIND
06/24/03   WASHINGTON                     BRANCHES DOWN BLOCKING THE
                                          ROAD.

0300 AM    5 W LAKE ELMO             MN   0 MPH TSTORM WIND
06/24/03   RAMSEY                         TREES DOWN BLOCKING THE
                                          ROAD

0255 AM    7 W LAKE ELMO             MN   0 MPH TSTORM WIND
06/24/03   RAMSEY                         POWER LINES DOWN IN TOWN

0230 AM    WACONIA                   MN   0 MPH TSTORM WIND
06/24/03   CARVER                         1 FOOT DIAMETER TREE DOWN

AEB
Local storm report, Jun 24, 2:45 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
0345 PM CDT TUE JUN 24 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0300 AM    EDEN PRAIRIE              MN   0 MPH TSTORM WIND
06/24/03   HENNEPIN                       6 INCH DIAMETER TREE TOP
                                          DOWN

AEB

The radar

The Minneapolis radar (KMPX), 63 km away, was scanning. The volume nearest the first event began at 20:59 UTC.

Open the radar archive at this moment

Event by event

25 hail, 23 thunderstorm wind, 4 tornado. Local standard time, as filed.

Hail, Stevens

When
June 24, 2:58 PM CST
Where
Stevens County, 8 mi S of Chokio
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.817, -94.367

Hail, Stevens

When
June 24, 3:02 PM CST
Where
Stevens County, Chokio
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.800, -95.550

Hail, Stevens

When
June 24, 3:08 PM CST
Where
Stevens County, Morris
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.883, -94.283

Hail, Pope

When
June 24, 3:25 PM CST
Where
Pope County, 3 mi S of Cyrus
Measured
1 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
44.883, -94.283

Hail, Pope

When
June 24, 3:35 PM CST to 3:40 PM CST
Where
Pope County, 6 mi W of Starbuck
Measured
1.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
45.150, -93.483

Hail, Stearns

When
June 24, 3:50 PM CST
Where
Stearns County, 4 mi W of Sauk Centre
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.983, -93.567

Hail, Pope

When
June 24, 3:53 PM CST
Where
Pope County, Glenwood
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
45.000, -93.483

Hail, Todd

When
June 24, 4:00 PM CST
Where
Todd County, 4 mi ESE of West Union
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
45.650, -95.400

Hail, Pope

When
June 24, 4:10 PM CST
Where
Pope County, Glenwood
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.900, -93.350

Tornado, Pope

When
June 24, 4:55 PM CST
Where
Pope County, 5 mi S of Starbuck
Rating
F0
Path length
0.1 mi
Path width
25 yd
Reported by
NWS STORM SURVEY
Coordinates
45.650, -95.400

Brief touchdown on north side of Glacial Lakes State Park. Few trees damaged.

Thunderstorm Wind, Yellow Medicine

When
June 24, 5:55 PM CST
Where
Yellow Medicine County, 5 mi WNW of Granite Falls
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
44.700, -95.633

Several eight inch branches down.

Hail, Hennepin

When
June 24, 6:00 PM CST
Where
Hennepin County, Long Lake
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
44.700, -94.483

Hail, Pope

When
June 24, 6:00 PM CST
Where
Pope County, Glenwood
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
45.333, -93.867

Hail, Pope

When
June 24, 6:15 PM CST
Where
Pope County, 5 mi SW of Starbuck
Measured
2 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.767, -94.950

Hail, McLeod

When
June 24, 6:19 PM CST to 6:23 PM CST
Where
McLeod County, 1 mi S of Stewart
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.867, -94.733

Hail, Pope

When
June 24, 6:20 PM CST
Where
Pope County, Starbuck
Measured
1.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
45.150, -93.483

Hail, Meeker

When
June 24, 6:35 PM CST
Where
Meeker County, 3 mi NE of Forest City
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.950, -95.717

Hail, Renville

When
June 24, 7:00 PM CST
Where
Renville County, 6 mi N of Buffalo Lake
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
45.383, -92.900

Hail, McLeod

When
June 24, 7:10 PM CST
Where
McLeod County, 5 mi S of Hutchinson
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
43.650, -94.733

Hail, McLeod

When
June 24, 7:10 PM CST
Where
McLeod County, 1 mi W of Hutchinson
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.550, -94.367

Thunderstorm Wind, Wright

When
June 24, 7:15 PM CST
Where
Wright County, Buffalo
Measured
50 kt (58 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
44.883, -95.633

Several eight inch branches down in northern part of Buffalo.

Thunderstorm Wind, Sherburne

When
June 24, 7:15 PM CST
Where
Sherburne County, 2 mi E of Big Lake
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.733, -93.633

Several trees down.

Thunderstorm Wind, Mille Lacs

When
June 24, 7:15 PM CST
Where
Mille Lacs County, Milaca
Measured
52 kt (60 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.000, -93.283

Few trees down, including one on a car and truck.

Hail, Chippewa

When
June 24, 7:20 PM CST to 7:25 PM CST
Where
Chippewa County, Montevideo
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
45.183, -93.900

Hail, Yellow Medicine

When
June 24, 7:25 PM CST
Where
Yellow Medicine County, Hanley Falls
Measured
1.75 in hail
Reported by
NEWSPAPER
Coordinates
45.583, -96.183

Golf ball size hail landed on the trucks being used by the local fire department during weather spotting.

Hail, McLeod

When
June 24, 7:29 PM CST
Where
McLeod County, Heatwole
Measured
0.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
44.933, -94.767

Thunderstorm Wind, Wright

When
June 24, 7:30 PM CST
Where
Wright County, 3 mi NW of Monticello
Measured
52 kt (60 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.550, -95.517

Few trees down.

Hail, Yellow Medicine

When
June 24, 7:33 PM CST
Where
Yellow Medicine County, 1 mi S of Granite Falls
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.883, -94.367

Thunderstorm Wind, Chisago

When
June 24, 7:35 PM CST to 7:45 PM CST
Where
Chisago County, Chisago City
Measured
55 kt (63 mph) estimated gust
Property damage
$500,000
Reported by
EMERGENCY MANAGER
Coordinates
44.967, -93.150

Scattered trees toppled.

Tornado, Yellow Medicine

When
June 24, 7:38 PM CST to 7:39 PM CST
Where
Yellow Medicine County, 6 mi NW of Granite Falls
Rating
F0
Path length
0.2 mi
Path width
50 yd
Reported by
NWS STORM SURVEY
Coordinates
45.650, -95.400

Brief touchdown on the southwest side of the Minnesota River, with minor tree damage. The tornado then crossed into Chippewa County at 1939 CST.

Tornado, Chippewa

When
June 24, 7:39 PM CST to 7:43 PM CST
Where
Chippewa County, 2 mi SE of Wegdahl
Rating
F0
Path length
2.8 mi
Path width
50 yd
Reported by
NWS STORM SURVEY
Coordinates
45.617, -95.517

Tornado moved from Yellow Medicine County into Chippewa County at 1939 CST. A roof was blown off a shed, several trees were downed, and two gravity boxes were pushed into the side of a building.

Tornado, Chisago

When
June 24, 7:50 PM CST
Where
Chisago County, 4 mi NE of Stacy
Rating
F0
Path length
0.3 mi
Path width
25 yd
Reported by
NWS STORM SURVEY
Coordinates
45.567, -95.583

About one dozen trees were felled. Minor damage to a house.

Hail, McLeod

When
June 24, 7:52 PM CST
Where
McLeod County, 4 mi E of Hutchinson
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
45.733, -95.050

Thunderstorm Wind, McLeod

When
June 24, 7:52 PM CST
Where
McLeod County, 4 mi E of Hutchinson
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
45.783, -95.017

Five inch diameter branches downed.

Thunderstorm Wind, Kandiyohi

When
June 24, 8:25 PM CST
Where
Kandiyohi County, 6 mi E of Lake Lillian
Measured
52 kt (60 mph) estimated gust
Reported by
NWS STORM SURVEY
Coordinates
45.583, -95.933

Scattered trees down. This was the beginning of a large swath of wind damage that extended into Meeker, Renville and McLeod Counties between 2025 and 2110 CST. Winds in this wide swath were from the west-northwest.

Thunderstorm Wind, Meeker

When
June 24, 8:25 PM CST to 8:55 PM CST
Where
Meeker County, 3 mi W of Cosmos
Measured
65 kt (75 mph) estimated gust
Property damage
$500,000
Reported by
NWS STORM SURVEY
Coordinates
45.567, -95.750

Numerous trees down in a wide swath that originated in Kandiyohi County and extended into Meeker, Renville and McLeod Counties. Sheds and outbuildings were blown over across an approximate area of 40 to 50 square miles. Several grain bins were damaged, and the roof of the Cedar Mills liquor store was removed. The damage survey revealed that winds were from the north-northwest.

Thunderstorm Wind, Renville

When
June 24, 8:25 PM CST to 8:55 PM CST
Where
Renville County, 5 mi NW of Churchill
Measured
65 kt (75 mph) estimated gust
Property damage
$6.0 million
Crop damage
$4.0 million
Reported by
NWS STORM SURVEY
Coordinates
45.617, -95.633

A wide swath of wind originated in Kandiyohi County and swept across Meeker, Renville and McLeod Counties. Numerous trees were downed, sheds and outbuildings blown over, several barns were flattened, and grain bins blown over. About 50 farmsteads were damaged across an approximate area of 30 to 40 square miles.

Thunderstorm Wind, McLeod

When
June 24, 8:55 PM CST to 9:10 PM CST
Where
McLeod County, 7 mi NW of Hutchinson
Measured
60 kt (69 mph) estimated gust
Reported by
NWS STORM SURVEY
Coordinates
44.950, -94.767

This was the last of the damage from a wide swath of wind that swept across Kandiyohi, Meeker and Renville Counties, beginning at 2025 CST in those counties. Scattered trees and power lines were downed, as were a few sheds and outbuildings.

Hail, Hennepin

When
June 24, 10:00 PM CST
Where
Hennepin County, Maple Grove
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
45.250, -94.433

Thunderstorm Wind, Hennepin

When
June 24, 10:22 PM CST to 10:32 PM CST
Where
Hennepin County, Edina
Measured
60 kt (69 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
44.817, -94.617

Hundreds of trees downed from Edina to Richfield, including across south Minneapolis and Bloomington. Many trees fell on cars and houses while many other trees blocked roads.

Thunderstorm Wind, Hennepin

When
June 24, 10:27 PM CST
Where
Hennepin County, Minneapolis/St Paul
Measured
62 kt (71 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.333, -93.733

Wind equipment at MSP International Airport measured 73 mph. At another part of the airfield, NWS ASOS recorded a peak gust of 51 knots. Seventeen commercial aircraft were either moved or partially damaged.

Thunderstorm Wind, Hennepin

When
June 24, 10:30 PM CST
Where
Hennepin County, Maple Grove
Measured
52 kt (60 mph) measured gust
Reported by
BROADCAST MEDIA
Coordinates
44.667, -94.150

Numerous trees down.

Thunderstorm Wind, Hennepin

When
June 24, 10:58 PM CST
Where
Hennepin County, Minneapolis
Measured
52 kt (60 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
44.867, -95.633

A few trees downed.

Thunderstorm Wind, Ramsey

When
June 24, 11:00 PM CST
Where
Ramsey County, St Paul
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
45.433, -92.917

Several trees down. Flagpole blown off a building.

Thunderstorm Wind, Renville

When
June 24, 11:40 PM CST
Where
Renville County, 3 mi W of Bird Island
Measured
60 kt (69 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
LAW ENFORCEMENT
Coordinates
44.750, -94.717

A children's playhouse was lifted and blown some distance, where it landed on a truck being driven along Highway 212. One man was slightly injured when some of the smashed glass landed in his eye.

Thunderstorm Wind, Renville

When
June 24, 11:48 PM CST
Where
Renville County, Hector
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
44.850, -95.650

Several trees down.

Hail, Kandiyohi

When
June 24, 11:48 PM CST
Where
Kandiyohi County, 7 mi ESE of Blomkest
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
44.833, -94.400

Thunderstorm Wind, Martin

When
June 24, 11:55 PM CST
Where
Martin County, Sherburn
Measured
50 kt (58 mph) measured gust
Reported by
TRAINED SPOTTER
Coordinates
45.050, -94.267

Measured by Skywarn spotter.

Thunderstorm Wind, Sibley

When
June 25, 12:00 AM CST
Where
Sibley County, Winthrop
Measured
55 kt (63 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
45.467, -96.183

Numerous trees down, including some on a camper, a house and a garage.

Thunderstorm Wind, McLeod

When
June 25, 12:00 AM CST
Where
McLeod County, Hutchinson
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
44.917, -94.900

Numerous large oak trees toppled.

Thunderstorm Wind, Meeker

When
June 25, 12:15 AM CST
Where
Meeker County, 3 mi SE of Dassel
Measured
50 kt (58 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
44.950, -94.467

Several six inch diameter branches down.

Thunderstorm Wind, Sibley

When
June 25, 12:25 AM CST
Where
Sibley County, 4 mi E of New Auburn
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
44.883, -94.383

Scattered trees felled.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2003Every state in 2003This day in weather historyThe tornado archive for Minnesota, 2003Warnings in Minnesota, June 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362164, 5362165, 5362166, 5362167, 5362168, 5362408, 5362169, 5362409, 5362170, 5362110, 5362423, 5362417, 5362418, 5362172, 5362426, 5362171, 5362410, 5362412, 5362173, 5362422, 5361648, 5362411, 5362420, 5362419, 5361652, 5362425, 5361647, 5362174, 5362421, 5362111, 5362162, 5362163, 5362175, 5362176, 5361653, 5361654, 5361655, 5362424, 5362177, 5362360, and more.